| Catalog Number |
02-010-01-0335 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): 6332268 - 02-012-43-3525 - lgc tibia rbktray cem sz 3.5f/ 2.5t.6118219 - 201-78-15 - holding pin mini sharp point 4 pk.5851763 - 201-78-81 - 3 trocar, mod.Hex 2pk.S036859 - 521-78-23 - threaded pin size 2.3 collared.S040394 - 521-78-23 - threaded pin size 2.3 collared.S044527 - 521-78-32 - threaded pin size 3.0 collarless.8011019172 - a10012 - gps implant kit v2.
Event or Problem Description
It was reported that this 71 y/o female patient right knee was revised 4 years 2 months post op.Everything was revised due to osteolysis, loosening of femur, patella and tibial insert wear.Patient was last known to be in stable condition following the event.Product not returning - discarded at the hospital.
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of presumed prosthesis wear, osteolysis, and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, images of the revised insert do not show signs of excessive prosthesis wear inconsistent with being implanted.The reported femoral loosening could not be confirmed as the revised devices were not returned for evaluation.